# SDR ABXA2021219015

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 87,464 hours, 40,176 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 860810
- Condition: Sticking
- Location: Lt Engine
- Part time: 1,016 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE BLEED OFF EICAS MESSAGE.  AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE.  REMOVED AND REPLACED LEFT ENGINE PRSOV IAW AMM 36-11-09.  PERFORMED THE AIR SUPPLY BITE TEST IAW AMM 36-23-00.  PERFORMED ENGINE RUN IAW AMM 71-00-00.  NO DEFECTS FOUND, OPS CHECK GOOD.  AIRCRAFT RELEASED.
